# SDR A6WA200840547

- Difficulty date: July 22, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 12,172 hours, 11,350 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION CAS MESSAGE IN FLIGHT WHEN SELECTING 8 DEGREES.  LT AND RT INDICATE NORMAL LANDING, BRAKES ALL GREEN.   PERFORMED FLANGE RELAY PROCEDURE IAW AWAC SUPP 98-018B STEPS 1.3 AND 1.4.  FLAPS RESET.  ACFT RELEASED FOR SERVICE.
